# SDR SWIA201130610

- Difficulty date: October 14, 2011
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 22,081 hours, 13,439 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT CORRODED.  (C-CHECK)  REPAIRED PER CRJ 7/9 SRM.
